# SDR 99ZZZX183

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N565KC
- Make and model: Gulstm G1159
- Aircraft serial: 046
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: SE3580790211
- Condition: Cracked
- Location: Lt/Rt Wing
- Part time: 3,912 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT WING FIXED TRAILING EDGE VERTICAL BREATHER ANGLES WERE CRACKED AND PER MM, REQUIRED REPLACEMENT.  ANGLES WERE REPLACED PER GULFSTREAM REPAIR 'SE3580790'  (INSTALLATION OF STAINLESS ANGLES) FOR A PERMANENT FIX.  HOWEVER, THE ANGLES THAT WERE REMOVED WERE ALREADY STAINLESS.  REPLACED IN DECEMBER, 1990.
